# SDR SWIA202052697

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME FS 517.00 BETWEEN STGR 27 STGR 23L.  C-CHECK RO 9/21/2020.  BLENDED 7 AREAS ON FRAME FS 517.00 BETWEEN STR 27-STR 23L, REF SRM.  REMOVED AND INSTALLED 22 FASTENERS ON FRAME FS 517.00 STR 27-23L, REF SRM.  ALL BLENDS IN LIMITS.  PRESSURE CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS.
